MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number D6-DR-005-RT
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the dynamic deca catheter.Lost its ability to keep the curve.There was no patient injury, medical intervention or extended procedure time reported.These are commonly used devices, that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The complaint device was returned to stryker in a thin envelop package.The returned device was identified to be improperly returned.To which, the shipping container provided limited protection from handling damage.Upon visual inspection of the received complaint device, no relevant visible damage was observed.The device handle, deflection mechanism, shaft and distal tip appeared to be intact.As the complaint device returned to stryker via improper shipping methods, the reported, event experienced by the customer could not be confirmed, as the manner of which the complaint device was returned, may impact its functional testing and root cause analysis.A review of the dhr supports, that the device met all inspection and test criteria, prior to release from stryker.Therefore, the likely root cause is mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter, prior to completely reading and understanding the directions for use.Inspect the packaging and catheter for damage or defects, prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long-term pacing.Do not insert or withdraw the catheter without straightening the catheter tip.This device should not be used with magnetic resonance imaging (mri) systems.Use fluoroscopic guidance, during catheter positioning.Storage and handling: prior to use, store reprocessed ep catheters in a cool, dry, dark place.Compatibility: ep catheters are connected to standard electronic recording equipment using appropriate cable connectors.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key20663742
Report Number0002090040-2024-00019
Device Sequence Number20642731
Product Code NLH
UDI-Device Identifier00885825000875
UDI-Public00885825000875
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K012708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberD6-DR-005-RT
Device Catalogue NumberD6-DR-005-RT
Device Lot Number5384391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown